Alert archive / Florida / Special Weather Statements in 2015

Special Weather Statement, NWS Miami, FL

August 3, 2015Palm Beach County, Florida

NWS Miami, FL issued this special weather statement at Aug 3, 2015, 3:49 PM EDT for Palm Beach County, Florida. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2015, 3:49 PM EDT (19:49 UTC)
Expired
Aug 3, 2015, 4:30 PM EDT
In force
41 min
Issued by
NWS Miami, FL

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 119 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 3:56 PM EDTTORNADO2 Nnw Florida Gardens, FLVIDEO SHOWS TORNADO PASSING THROUGH VILLAGE WALK SUBDIVISION. TORNADO MOVED NORTH-NORTHEASTWARD TO WHERE VIDEO WAS RECEIVED FROM OKEEHEELEE PARK OF DAMAGE CONSISTING OF DOWNED TREES AND LARGE BRANCHES AS WELL AS ROOF BLOWN OFF DEROOFING. DAMAGE CONSISTENT WITH
Aug 3, 4:00 PM EDTTORNADO3 N Florida Gardens, FLVIDEO FROM OKEEHEELEE PARK OF DAMAGE CONSISTING OF DOWNED TREES AND LARGE BRANCHES AS WELL AS ROOF BLOWN OFF DEROOFING. DAMAGE CONSISTENT WITH EF-0 TORNADO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2015-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2015-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1163 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
902 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

029 
WWUS82 KMFL 031949
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
349 PM EDT MON AUG 3 2015
 
FLZ067-068-168-032030-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
349 PM EDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...45 TO 55 MPH WINDS AND THE DEVELOPMENT OF FUNNEL CLOUDS
FOR EAST CENTRAL PALM BEACH COUNTY UNTIL 430 PM EDT...

* AT 349 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  WITH ROTATION...CAPABLE OF PRODUCING A FUNNEL CLOUD NEAR
  LOXAHATCHEE NWR...OR 7 MILES SOUTH OF WELLINGTON...MOVING NORTHEAST
  AT 10 MPH.

* IN ADDITION...FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45
  TO 55 MPH...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...WELLINGTON...LAKE WORTH...PALM BEACH...
  GREENACRES...ROYAL PALM BEACH...PALM SPRINGS...ATLANTIS...
  HAVERHILL...CLOUD LAKE...LOXAHATCHEE NWR...GUN CLUB ESTATES...THE
  ACREAGE...PALM BEACH INTERNATIONAL AIRPORT...LAKE BELVEDERE
  ESTATES...GOLDEN LAKES...LOXAHATCHEE GROVES...ROYAL PALM ESTATES...
  DOWNTOWN WEST PALM BEACH AND SCHALL CIRCLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 2664 8003 2664 8004 2668 8004 2668 8005
      2663 8005 2647 8026 2647 8028 2652 8036
      2681 8028 2672 8005 2669 8005 2669 8004
      2672 8004 2671 8003
TIME...MOT...LOC 1949Z 209DEG 10KT 2657 8023 

$$

KONARIK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 3, 1:39 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Aug 3, 1:39 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
139 PM EDT MON AUG 3 2015

.AVIATION...
AFTERNOON CONVECTION DEVELOPING ALONG SEA BREEZE AND OUTFLOW
BOUNDARIES ACROSS SOUTH FLORIDA AND THIS TREND WILL CONTINUE
THROUGH 00Z THIS EVENING. AN OUTFLOW OBSERVABLE ON VISIBLE
SATELLITE CURRENTLY MOVING SOUTH INTO THE AREA MAY TRIGGER NEW
CONVECTION BUT TOO DIFFICULT TO DETERMINE WHERE AND HOW STRONG. SO
FOR NOW LEFT VCTS IN FOR ALL EAST COAST TERMINALS BUT MAY HAVE TO
AMEND IF DEVELOPMENT STRENGTHES OR BECOMES MORE WIDESPREAD.
SURFACE FLOW IS NEARLY DUE SOUTH BUT SEA BREEZE CIRCULATIONS WILL
POSSIBLY KEEP DIRECTION FROM THE SSE AT SOME OF THE TERMINALS.

KOB

&&

.PREV DISCUSSION... /ISSUED 733 AM EDT MON AUG 3 2015/

AVIATION...
PERSISTENT TROUGH ACROSS NORTH FLORIDA WILL RESULT IN LIGHT SSE-
SSW SURFACE WIND ACROSS SOUTH FLORIDA WITH CONVECTION DEVELOPING
ALONG SEA BREEZE BOUNDARIES AROUND 15-17Z. THESE CELLS WILL THEN
MOVE ONLY SLOWLY TO THE NORTH SO JUST INLAND OF THE EAST COAST
TERMINALS. THUS, LEFT VCTS IN FOR ALL THOSE TAF SITES THROUGH THE
AFTERNOON HOURS.

KOB

PREV DISCUSSION... /ISSUED 409 AM EDT MON AUG 3 2015/

SHORT TERM (MON-WED)...

SOUTH FLORIDA SURFACE FLOW TODAY, WHICH WILL BE A RESULT OF LOW
PRESSURE IN NORTHERN FLORIDA AND SURFACE RIDGE AXIS NEAR THE LAKE
REGION, WILL PLACE SHOWERS AND THUNDERSTORMS THROUGH THE INTERIOR
AND PARTS OF THE EAST COAST TODAY. SIMILAR TO YESTERDAY,
CONVERGENCE WILL DEVELOP BETWEEN THE SOUTHWESTERLY MIDLEVEL FLOW
AND THE EAST COAST SEA BREEZE BOUNDARY. H7-H5 LAPSE RATES ARE A
LITTLE STEEPER, HOWEVER THE FREEZING LEVEL MAY CLIMB ABOVE 15KFT
FOR THE FIRST TINE IN A FEW DAYS. ONCE AGAIN STORMS CAN PRODUCE
SOME STRONGER WIND GUSTS. INTO TONIGHT AND TUESDAY, THE PANHANDLE
LOW MOVES NORTHEAST TO THE GA/SC COAST AS THE RIDGE AXIS POKES
DEEPER INTO CENTRAL FLORIDA. THE WIND PROFILE WILL THEN ONLY BE
GOVERNED BY THE SURFACE RIDGE WITH DEEPER, ALTHOUGH STILL LIGHT
TO MODERATE SOUTHEASTERLY FLOW. THIS SHOULD PUSH THE AREA OF MOST
NUMEROUS THUNDERSTORMS/BEST SURFACE CONVERGENCE CLOSER TO THE
INTERIOR ON TUESDAY INTO WEDNESDAY. HOWEVER, POPS WILL STILL
REMAIN ALONG THE EAST COAST THROUGH THE SHORT TERM AS INCREASINGLY
WEAKER SURFACE FLOW WILL ALLOW MORE OUTFLOW BOUNDARY INTERACTIONS
WITH THE SEA BREEZE.

LONG TERM (THU-MON)...

SIMILAR PATTERN CONTINUES THROUGH THE WORK WEEK. GUIDANCE AND NAVY
MODEL STILL INDICATING A SIGNIFICANT SLUG OF DRY AIR (SAHARAN AIR
LAYER) APPROACHING NEAR THE END OF THE WEEK, LIMITING THE COVERAGE
OF THUNDERSTORMS BUT PERHAPS ALLOWING THEM TO PACK A LITTLE MORE
OF A PUNCH. INTO THE WEEKEND, THE SURFACE AND MIDLEVEL TROUGH
OOZE BACK DOWN THE EASTERN SEABOARD, AS THE WESTERN ATLANTIC/GULF
OF MEXICO RIDGE IS DIVIDED. STORMS MAY BECOME MORE NUMEROUS AGAIN
NEAR THE END OF THE WEEKEND/FORECAST AS THE DRY LAYER DEPARTS.

MARINE...

SOUTHEASTERLY TO EASTERLY SURFACE WINDS AVERAGING AROUND
10 KNOTS SHOULD PREVAIL ACROSS THE ATLANTIC WATERS EARLY THIS WEEK
WITH SEAS AROUND 2 FEET OR LESS. WINDS ARE EXPECTED TO DECREASE
ACROSS THE GULF WATERS AND BECOME MOSTLY LIGHT AND VARIABLE.
CHANCES FOR SHOWERS AND THUNDERSTORMS ARE POSSIBLE EACH DAY AND
NIGHT ALONG THE ATLANTIC WATERS THROUGH MAINLY THE FIRST HALF OF
THE UPCOMING WEEK. MUCH DRIER AIR MAY KEEP ACTIVITY ISOLATED OVER
THE ATLANTIC WATERS THURSDAY AND FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  77  92  78  91 /  40  40  20  40
FORT LAUDERDALE  77  90  80  90 /  30  30  20  40
MIAMI            78  91  79  90 /  20  30  20  40
NAPLES           76  91  76  92 /  10  40  20  40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...10/CD
LONG TERM....10/CD
AVIATION...10/CD
Hazardous weather outlook, Aug 3, 4:18 AM EDT, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
418 AM EDT MON AUG 3 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
032030-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
418 AM EDT MON AUG 3 2015

...A FEW STRONG STORMS POSSIBLE INTERIOR AND EAST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED
TODAY...ESPECIALLY ACROSS THE INTERIOR. THE MAIN HAZARDS WILL BE
CLOUD TO GROUND LIGHTNING, GUSTY WINDS, AND HEAVY DOWNPOURS.

WIND: THE STRONGEST STORMS OVER THE ATLANTIC WILL PRODUCE WIND
GUSTS OF 45 TO 55 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EARLY
EVENING, ESPECIALLY OVER THE INTERIOR. THE PRIMARY IMPACT FROM
THESE THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING,
GUSTY WINDS AND LOCALIZED FLOODING.

MAXIMUM HEAT INDEX VALUES EACH DAY WILL REACH THE 100 TO 105
RANGE DURING THE MIDDAY TO EARLY AFTERNOON TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Aug 3, 3:27 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
327 PM EDT MON AUG 3 2015

FLZ067-068-072-168-172-032015-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
327 PM EDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR THE DEVELOPMENT OF FUNNEL CLOUDS
AND FREQUENT TO EXCESSIVE LIGHTNING FOR NORTHEASTERN BROWARD AND
SOUTHEASTERN PALM BEACH COUNTIES UNTIL 415 PM EDT...

* AT 327 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  WITH ROTATION...CAPABLE OF PRODUCING A FUNNEL CLOUD OVER WHISPER
  WALK...OR NEAR DEERFIELD BEACH...MOVING NORTHEAST AT 20 MPH.

* IN ADDITION...FREQUENT TO EXCESSIVE LIGHTNING IS OCCURRING WITH
  THIS STORM. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
  IN A SAFE BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  CORAL SPRINGS...WEST PALM BEACH...POMPANO BEACH...BOCA RATON...
  DEERFIELD BEACH...BOYNTON BEACH...DELRAY BEACH...MARGATE...LAKE
  WORTH...LIGHTHOUSE POINT...PALM BEACH...HIGHLAND BEACH...OCEAN
  RIDGE...COCONUT CREEK...GREENACRES...PARKLAND...PALM SPRINGS...
  LANTANA...ATLANTIS AND HILLSBORO BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 2662 8004 2667 8004 2667 8005 2659 8005
      2658 8004 2655 8004 2626 8008 2623 8018
      2647 8032 2670 8005 2668 8004 2671 8004
      2672 8003
TIME...MOT...LOC 1927Z 239DEG 16KT 2639 8019

KONARIK
Local storm report, Aug 3, 3:30 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
330 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FUNNEL CLOUD     5 W DELRAY BEACH        26.45N  80.17W
08/03/2015                   PALM BEACH         FL   PUBLIC

            PHOTOS OF FUNNEL CLOUD RECEIVED VIA SOCIAL MEDIA.

&&

EVENT NUMBER MFL1500203

KONARIK
Local storm report, Aug 3, 3:38 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
338 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     FUNNEL CLOUD     8 W BOYNTON BEACH       26.51N  80.21W
08/03/2015                   PALM BEACH         FL   PUBLIC

            PHOTOS OF FUNNEL CLOUD RECEIVED VIA SOCIAL MEDIA.

&&

EVENT NUMBER MFL1500204

KONARIK
Special weather statement, Aug 3, 3:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
349 PM EDT MON AUG 3 2015

FLZ067-068-168-032030-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
349 PM EDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...45 TO 55 MPH WINDS AND THE DEVELOPMENT OF FUNNEL CLOUDS
FOR EAST CENTRAL PALM BEACH COUNTY UNTIL 430 PM EDT...

* AT 349 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  WITH ROTATION...CAPABLE OF PRODUCING A FUNNEL CLOUD NEAR
  LOXAHATCHEE NWR...OR 7 MILES SOUTH OF WELLINGTON...MOVING NORTHEAST
  AT 10 MPH.

* IN ADDITION...FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45
  TO 55 MPH...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...WELLINGTON...LAKE WORTH...PALM BEACH...
  GREENACRES...ROYAL PALM BEACH...PALM SPRINGS...ATLANTIS...
  HAVERHILL...CLOUD LAKE...LOXAHATCHEE NWR...GUN CLUB ESTATES...THE
  ACREAGE...PALM BEACH INTERNATIONAL AIRPORT...LAKE BELVEDERE
  ESTATES...GOLDEN LAKES...LOXAHATCHEE GROVES...ROYAL PALM ESTATES...
  DOWNTOWN WEST PALM BEACH AND SCHALL CIRCLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 2664 8003 2664 8004 2668 8004 2668 8005
      2663 8005 2647 8026 2647 8028 2652 8036
      2681 8028 2672 8005 2669 8005 2669 8004
      2672 8004 2671 8003
TIME...MOT...LOC 1949Z 209DEG 10KT 2657 8023

KONARIK

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 3:27 PM EDTSpecial Weather StatementMFLPalm Beach48 min
Aug 3, 3:54 PM EDTTornado WarningMFLPalm Beach18 min
Aug 3, 4:04 PM EDTSpecial Weather StatementMFLMartin41 min

Nearby

Special Weather Statements in Florida, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.